# SDR CA140716009

- Difficulty date: July 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,459 hours
- Engine: Pwa PT6T3
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 212321103
- Condition: Cracked
- Location: Left Saddle
- Part time: 1,243 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ON FIRE FIGHTING OPERATIONS HEARD LOUD SNAP SOUND ON LANDING AND ABORTED THE TAKE-OFF.  HIGH FORWARD CROSSTUBE FOUND CRACKED OTBD OF LT SADDLE FITTING. COMPONENT TIMES KEPT IAW ACCESSORIES AERT SB AA-08055, REV B AND ALERT SB 212-09-132, REV A, LANDINGS SINCE NDI = 3303, PART HOURS SINCE NDI = 1243.7 LAST 300 HR INSPECTION DONE 11 DECEMBER 2013.
